MAUDE Adverse Event Report: Rochal Technologies LLC BIASURGE® Advanced Surgical Solution; Irrigation Solution

Rochal Technologies LLC BIASURGE® Advanced Surgical Solution; Irrigation Solution
Model Number BAS-0101
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Low Blood Pressure/ Hypotension (1914)
Date of Event 09/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2026, biasurge advanced surgical irrigation solution was used at the end of an abdominal procedure for a large ventral hernia repair at ochsner medical center.The patient was a 37 year-old female without significant co-morbidities.Biasurge was used as a warmed fluid instilled after decanted to the large surgical surface area superficial to the peritoneal cavity.The patient developed a significant rash after use of biasurge and became hypotensive and tachycardic.Medical intervention included administration of benadryl and steroids, after which the patient's condition returned to baseline over four hours without any permanent effects.
 
Additional Manufacturer Narrative
An investigation was completed; based on the information documented in the batch record, the batch complies with product specifications and meets the requirements for final release.Based on the number of units distributed to date and the reported incidents, the estimated potential incident rate is (b)(4).Monitoring activities will continue to assess any emerging trends, additional reporting, or other actions.

Brand Name
BIASURGE® Advanced Surgical Solution
Common Device Name
Irrigation Solution
Manufacturer (Section D)
Rochal Technologies LLC
12000 network blvd
suite b200
san antonio TX 78249
Manufacturer (Section G)
LABORATORIOS PISA S.A. DE C.V.
carretera a san isidro mazatep
tlajomulco de zuniga, jalisco 45640
MX   45640
Manufacturer Contact
william coulston
12000 network blvd
suite b200
san antonio, TX 78249
+1(210)375-9349
MDR Report Key50944876
Report Number3021784063-2026-00001
Device Sequence Number16065158
Product Code FRO
UDI-Device Identifier00850017274006
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K223377
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBAS-0101
Device Lot NumberQ2503009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/06/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age37 YR
Patient SexFemale
Patient Weight1 LB
Patient RaceWhite